# SDR 95ZZZX5854

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 065
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW NR 3 TIRE ON TAKEOFF OUT OF DENVER.  LANDED IN BURBANK, NO PROBLEM.  CHANGED BOTH NR 3 AND NR 4 TIRES AN WHEEL ASSYS.
